MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TOTAL KNEE PACK

MEDLINE INDUSTRIES LP; TOTAL KNEE PACK
Catalog Number DYNJ65602A
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the "laps" were "unraveling" and leaving "strings" inside the patient during a procedure.The customer reported after the reported incident occurred, the "lap strings" were removed from the "bone" and wound irrigation was required.The customer reported the procedure was continued utilizing "single packaged lap sponges".The customer reported there were no complications reported as a result of the reported issue.The customer reported there was no serious injury, medical intervention, or follow-up care needed related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024 the "laps" were "unraveling" and leaving "strings" inside the patient during a procedure.

Common Device Name
TOTAL KNEE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093-2753
MDR Report Key19530442
Report Number1423395-2024-00429
Device Sequence Number15341042
Product Code OJH
UDI-Device Identifier40195327048663
UDI-Public40195327048663
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ65602A
Device Lot Number24BMC749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown